Universidad Complutense de Madrid
E-Prints Complutense

Examples of pleating varieties for twice punctured tori

Impacto

Downloads

Downloads per month over past year



Díaz Sánchez, Raquel and Series, Caroline (2004) Examples of pleating varieties for twice punctured tori. Transactions of the American Mathematical Society, 356 (2). pp. 621-658. ISSN 0002-9947

[img] PDF
Restringido a Repository staff only

597kB

Official URL: http://www.ams.org/journals/tran/2004-356-02/S0002-9947-03-03179-9/S0002-9947-03-03179-9.pdf


URLURL Type
http://www.ams.org/Organisation


Abstract

We give an explicit description of some pleating varieties (sets with a fixed set of bending lines in the convex hull boundary) in the quasi-Fuchsian space of the twice punctured torus. In accordance with a conjecture of the second author, we show that their closures intersect Fuchsian space in the simplices of minima introduced by Kerckhoff. All computations are done using complex Fenchel-Nielsen coordinates for quasi-Fuchsian space referred to a maximal system of curves.


Item Type:Article
Uncontrolled Keywords:Kleinian groups; Fuchsian groups and their generalizations
Subjects:Sciences > Mathematics > Geometry
ID Code:15711
Deposited On:21 Jun 2012 09:16
Last Modified:18 Feb 2019 12:36

Origin of downloads

Repository Staff Only: item control page